# SDR DXTA2010071504155

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 4,958 hours, 3,925 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Broken
- Location: Pitch Trim
- Part time: 223 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR APPROACH, THE PITCH TRIM LIGHT ON THE PFD CAME ON. AFTER DISCONNECTING AUTOPILOT, THE ELECTRIC TRIM DID NOT MOVE THE TRIM WHEEL. PITCH TRIM CIRCUIT BREAKER REMAINED IN. TRIM WHEEL AND INDICATOR MOVED MANUALLY WITH LITTLE RESISTANCE. ON POST FLIGHT, THE PITCH TRIM TABS DID NOT MOVE WITH EITHER ELECTRIC OR MANUAL TRIM.  FOUND ELEV TRIM CABLE BROKEN AT PULLEY SET AT FS591.57. REMOVED AND REPLACED AFT ELEV TRIM CABLE WITH NEW UNIT IAW MM 27-32-02 OPS CHECKS GOOD AT THIS TIME.  SUB SQUAK R & R PULLEYS IAW MM 27-32-02 MS20219-2 (PULLEY) 4 EACH.
